RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 2012, Volume 154, Book 2, Pages 167–179 (Mi uzku1129)  

This article is cited in 2 scientific papers (total in 2 papers)

On lattices connected with various types of classes of algebraic structures

A. Nurakunova, M. Semenovabc, A. Zamojska-Dzieniod

a Institute of Mathematics, National Academy of Sciences of Kyrgyzstan, Bishkek, Kyrgyzstan
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
c Novosibirsk State University, Novosibirsk, Russia
d Faculty of Mathematics and Information Science, Warsaw University of Technology, Warsaw, Poland

Abstract: This survey paper reviews some recent results related to various derived lattices connected with various types of classes of algebraic structures which were obtained by the authors.

Keywords: axiomatizable class, variety, quasivariety, prevariety, finitary prevariety, identity, quasi-identity, lattice, subsemilattice lattice.

Full text: PDF file (263 kB)
References: PDF file   HTML file
UDC: 512.56+12.57
Received: 27.10.2010
Language:

Citation: A. Nurakunov, M. Semenova, A. Zamojska-Dzienio, “On lattices connected with various types of classes of algebraic structures”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 154, no. 2, Kazan University, Kazan, 2012, 167–179

Citation in format AMSBIB
\Bibitem{NurSemZam12}
\by A.~Nurakunov, M.~Semenova, A.~Zamojska-Dzienio
\paper On lattices connected with various types of classes of algebraic structures
\serial Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
\yr 2012
\vol 154
\issue 2
\pages 167--179
\publ Kazan University
\publaddr Kazan
\mathnet{http://mi.mathnet.ru/uzku1129}


Linking options:
  • http://mi.mathnet.ru/eng/uzku1129
  • http://mi.mathnet.ru/eng/uzku/v154/i2/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Schwidefsky, “Complexity of quasivariety lattices”, Algebra and Logic, 54:3 (2015), 245–257  mathnet  crossref  crossref  mathscinet  isi
    2. A. M. Nurakunov, A. Zamojska-Dzienio, M. V. Schwidefsky, A. O. Basheyeva, “Lattices of subclasses. III”, Sib. Electron. Math. Rep., 14 (2017), 252–263  mathnet  crossref  mathscinet  zmath  isi
  • Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki
    Number of views:
    This page:155
    Full text:54
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020